MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH SAFETY CLEAR PLUS MURPHY EYE ETT; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH SAFETY CLEAR PLUS MURPHY EYE ETT; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 112082070
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "upon visual inspection, one of the samples analyzed was identified as having an irregular surface sensitive to touch.Failure to meet acceptance limits for dimension s1 for the magill type endotracheal tube".Associated complaints 8040412-2025-00122.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "upon visual inspection, one of the samples analyzed was identified as having an irregular surface sensitive to touch.Failure to meet acceptance limits for dimension s1 for the magill type endotracheal tube".Associated complaints: (b)(4).

Brand Name
RUSCH SAFETY CLEAR PLUS MURPHY EYE ETT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21932727
Report Number8040412-2025-00123
Device Sequence Number18328668
Product Code BTR
UDI-Device Identifier14026704341426
UDI-Public(01)14026704341426(11)230926(17)280831(10)40E23J3080(21)
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112082070
Device Lot Number40E23J3080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown